Regular sets and conditional density: an extension of Benford's law

Volume 103 / 2005

Rita Giuliano Antonini, Georges Grekos Colloquium Mathematicum 103 (2005), 173-192 MSC: Primary 11K99; Secondary 11B05. DOI: 10.4064/cm103-2-3


We give an extension of Benford's law (first digit problem) by using the concept of conditional density, introduced by Fuchs and Letta. The main tool is the notion of regular subset of integers.


  • Rita Giuliano AntoniniDipartimento di Matematica “L. Tonelli”
    Largo B. Pontecorvo 5
    56100 Pisa, Italy
  • Georges GrekosUniversité Jean Monnet
    23, rue du Dr. Paul Michelon
    F-42023 St. Étienne Cedex 2, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image